# SDR COMA9710163

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Control
- Part number: 12038594001
- Condition: Malfunction
- Location: Inst Panel
- Part time: 15,939 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE LEFT HAND MLG INTRANSIT LIGHTS REMAINED ON.  REPLACED THE SELECTOR CONTROL ASSY.
